# SDR REXA201100805

- Difficulty date: November 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 16,380 hours, 13,885 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT LOW FUEL PRESSURE CAUTION ILLUMINATES WHEN THRUST LEVERS ARE SET TO IDLE DURING FLIGHT.  OPC OF LT FUEL LOW PRESS IAW AMM 73-31-06.  OPC NORMAL, A/C OK FOR SERVICE.
